28 September 2008

Put together a good laugh, a bar stool, and a Bri and...

You get one very bruised ego and a hurting hip and wrist. On the Bri of course.

Today was mostly good, except for the fall. We had a few friends over for a BBQ, which is always enjoyable. Good food, and good friends.

Well, everyone (mostly) was in the kitchen eating and talking and such. And I, being the genius I am, decided to sit on a 3 ft. stool so I was sorta out of the way. Then Ann said something funny, and I laughed too hard, and I had an attack. I landed my left hip and wrist, and also bonked my head. So I have a few bruises...

The attack was really long still. It doesn't seem that school is the trigger for these long attacks, because I promise I wasn't thinking about school yesterday or today, scout's honor. So, because Brandon no longer has a job (sigh) I'll stay home with him tomorrow. If that goes badly regardless of me being at home, I don't know what we'll do about the rest of the week.

I really think the Lamictal is at least a part of this, but I can't stop it without the doctor's permission... and it takes 2 months to get to full dosage. We won't know if it'll help with the fugue states until we get there. I can't do this for another 5 weeks, I really can't. Mom is calling Dr. S and Dr. H tomorrow, so we'll see what happens.

Anyways, I was talking to a good friend of mine that lives in California just a few minutes ago. He had to go because he wasn't feeling well. He has HypoKPP, and we started talking when we thought I might have it as well. He's been awesome through this though. Ever since I've known him he's been very encouraging and supportive. For those of you that pray, I'm sure he will appreciate the prayers.

Well, that's all for tonight.

TTFN
-Bri

1 comment:

angrycanrn said...

I am impressed by your "get-up and go" attitude.

As an RN who also has suffered with a chronic condition in the past, I understand some of your challenges. I have Epilepsy. I was on many different meds until we finally found one whose side effects I could tolerate.

But as the years passed and I remained seizure free on meds, I starting thinking about stopping them. None of my Docs would even consider it. Their attitude was, "If it ain't broke, don't fix it."

Later, after I got married and wanted to start a family I insisted on either switching meds to one with a more favorable pregnancy profile or weaning off. Again, no doc would give me the ok.

I did it anyway. Some would argue the risk to my babies was higher from having a seizure than the effects of the meds..... but I made the only decision I could live with.

Hang in there. Drop me a line on my blog if you have specific questions about nursing.

Oh. And don't stop taking your meds. Stick it out and see if it helps. I only did it because I had two other little lives to consider. I don't advise others to do the same. OK?